# SDR GUU2005F00016

- Difficulty date: September 15, 2004
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Part time: 16,398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AM ENGINE RUNUPS, RT ENGINE WENT INTO FEATHER AND WOULD NOT COME OUT, ALL OTHER PARAMETERS NORMAL.  AFTER FURTHER INSPECTION, DEMATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF AT THE BLADE ROOT POWER SECTION HAS MAJOR INTERNAL DAMAGE.  REPLACED LT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  NOTE:  VERIFIED TO BE 2ND STAGE PT BLADE FAILURE.  (CLOSED 5/4/05) (K)
